# SDR REXA95062

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6044T35P10
- Condition: Failed
- Location: Lt Engine
- Part time: 7,551 hours
- Component: Hamstd, GC491
- Stage of operation: CL
- Nature of condition: T
- Precautionary procedure: E

## Discrepancy

SHUT DOWN LEFT ENGINE IN FLIGHT, DUE TO PROP GEARBOX FAILURE.  INSTALLED SERVICEABLE PGB IAW GE MM.  (M)
